# SDR AALA2020071759018

- Difficulty date: July 14, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 8,651 hours, 3,531 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT ABOUT 550-1000 AGL ON DEPARTURE AUTO FAIL LIGHT ILLUMINATED. RAN QRH AND THE ALTERNATE POSITION  DID NOT WORK.  AIRCRAFT RETURNED TO DEPARTURE WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED THE CABIN PRESSURE CONTROLLER NR 2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-31-00.
